# SDR 96ZZZX3349

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9145V
- Make and model: Mooney M-20G
- Aircraft serial: 690011
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fitting
- Part number: 540015001
- Condition: Rusty
- Location: Nlg
- Part time: 4,850 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLY TO CHANGE NLG BISCUITS FOUND CORROSION INSIDE FITTING WHICH GOES UP THROUGH BISCUIT.  MLG OK.  RUST HAS PENETRATED THROUGH OVER ONE-HALF OF TUBE WELL.  THIS TUBE WAS WET WITH MOISTURE AND HAD A RUSTY PASTE.  NEW PART WAS UNPAINTED INSIDE TUBE.  SUBMITTER RECOMMENDS PERIODIC INSPECTION AND PERIODIC APPLICATION OF LINSEED OIL.  EST PART TIS:  4,850.0 HRS, 27 YEARS.
